A double vaccinated Australian journalist Denham Hitchcock has shared his horrific side-effect weeks after the Pfizer COVID-19 shot from his hospital bed.
- EXPLOSIVE: Here’s what was uncovered in Hunter Biden’s iCloud Hack
- MAJOR PEER REVIEWED STUDY: Moderna Vaccine Increases Myocarditis Risk By 44 Times In Young Adults
- MUST READ: High Level International Bankers Simulate The Collapse Of Global Financial System
- BIG STORY: Wuhan Lab Isolated Monkeypox Strain In 2020
- EXPLOSIVE: Ukraine Biolabs Used Fever Carrying Mosquitoes To Spark Dengue Pandemic In Cuba
Hitchcock was hospitalised with a heart condition in the weeks after his second Pfizer jab.
Hitchcock, who works for Seven News, described “feeling off” for a couple of weeks after receiving his second dose of Pfizer, saying his symptoms didn’t start to appear until the end of the second week.
He later went to the hospital where he was diagnosed with pericarditis, which he said was a “rare” side effect.
A new study has raised concerns about the mRNA vaccines’ effectiveness revealing that Pfizer COVID-19 vaccine is only 42% effective against the Delta variant.
Subscribe to GreatGameIndia
Pericarditis is an inflammation of the lining around the heart. The condition occurs generally in the population and is more common in males aged between 20 and 50 years.
According to the Australian Department of Health website, the risk of myocarditis and pericarditis has been observed in people who have received mRNA COVID-19 vaccines, like Pfizer, in overseas studies.
Inflammation and swelling of the heart, a condition known as Myocarditis, has been identified in many youngsters who have received their dose of Pfizer-BioNTech COVID-19 vaccine.
Although experts are still looking into the matter, the Centre for Disease Control and Prevention confirmed over 200 cases of myocarditis after COVID-19 vaccination in people 30 or below.
Recently, a 16 year old teenager was awarded a $225,000 compensation after suffering a heart attack from the Pfizer COVID-19 vaccine by the Singapore’s Ministry of Health.
Mr Hitchcock admitted he debated whether or not to post his experience online, but decided it was important everyone know of possible side effects when deciding what vaccine to receive.
“I’m not anti-vax,” he wrote in a post to Instagram, along with pictures of himself in hospital.
“I’m PRO opening the bloody country up and to do that I don’t see any way around getting the majority of Australia vaccinated.”
He then went on to describe his symptoms leading up to his hospitalisation.
“Nearing the end of the second week my heart started to race, I was getting pins and needles in the arms, extreme fatigue and a very strange sensation of dizziness,” he wrote.
“I took Nurofen, and I kept working.”
By the end of the third week after his vaccination though, Mr Hitchcock said he had gotten “steadily worse”.
“Sharp chest pain — cold shivers and chills — and the dizziness was intense,” he said.
“25 days after the shot and probably a little late to hospital — but here I am — diagnosed with pericarditis — or inflammation of the heart due to the Pfizer vaccine.”
Mr Hitchcock said since being in hospital on the Gold Coast he has contacted health professionals in Sydney to discover the condition although rare, isn’t isolated.
“My present thought would be – in the current vaccine frenzy, no one is talking about this but it’s clearly happening – and if you want the vaccine and have any heart history it would be worth talking to your GP about your vaccine choice, especially as AZ is readily available and does not have this side effect,” he said.
Sydney news reporter Georgia Clark also shared her diagnosis with pericarditis after having her second Pfizer vaccine early this month.
Meanwhile, the massive nation-wide vaccination in Israel, one of the most vaccinated countries on earth, has turned into nothing less than a disaster. The Israel vaccine crisis should be a warning to the rest of the world.